# SDR SWAA2012032102430

- Difficulty date: March 19, 2012
- Submitted: March 22, 2012
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 20,513 hours, 12,094 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: 6545849536
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR DID NOT OPEN IN A SMOOTH CONTINUOUS MOTION DURING THE SLIDE DEPLOYMENT TEST.  ADJUSTED R2 DOOR PER AMM.
